# SDR FDEA201006051843

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202224
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO 4 IN AFT OF FR 65 ON STR 53 LT HAS AREA OF CORROSION,1 SQ INCH.  REMOVED LEVEL 1 CORROSION.  REMOVED DAMAGED STR SECTION AND INSTALLED STR REPAIR ON STR 53 LT BETWEEN FR 65 AND FR 66 IAW SRM 53-10-14, FIG 201.
